Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/327139
Type: Artigo
Title: On Second-order Optimality Conditions In Nonlinear Optimization
On second-order optimality conditions in nonlinear optimization
Author: Andreani, Roberto
Behling, Roger
Haeser, Gabriel
Silva, Paulo J. S.
Abstract: In this work we present new weak conditions that ensure the validity of necessary second-order optimality conditions (SOC) for nonlinear optimization. We are able to prove that weak and strong SOCs hold for all Lagrange multipliers using Abadie-type assumptions. We also prove weak and strong SOCs for at least one Lagrange multiplier imposing the Mangasarian-Fromovitz constraint qualification and a weak constant rank assumption.
In this work we present new weak conditions that ensure the validity of necessary second-order optimality conditions (SOC) for nonlinear optimization. We are able to prove that weak and strong SOCs hold for all Lagrange multipliers using Abadie-type assum
Subject: Nonlinear Optimization
Constraint Qualifications
Second-order Optimality Conditions
Condições de otimalidade
Otimização não-linear
Lagrange, Multiplicadores de
Condições de qualificação
Country: Reino Unido
Editor: Taylor & Francis
Citation: Optimization Methods And Software. Taylor & Francis Ltd, v. 32, p. 22 - 38, 2017.
Rights: fechado
fechado
Identifier DOI: 10.1080/10556788.2016.1188926
Address: https://www.tandfonline.com/doi/full/10.1080/10556788.2016.1188926
Date Issue: 2017
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000390414500002.pdf387.12 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.